# SDR F3LA97111

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING SERVICE CHECK, MAINTENANCE REPORTED TWO BULBS IN FLOOR PROXIMITY LIGHTING INOPERATIVE AND A FIXTURE UNSEATED.  MAINTENANCE REPLACED THE TWO BULBS, REPAIRED THE FIXTURE AND SYSTEM CHECKED OKAY.  (X)
